# SDR DALA2015070504141

- Difficulty date: July 4, 2015
- Submitted: July 7, 2015
- Operation: Air carrier
- Aircraft: N984DL
- Make and model: Doug MD-88
- Aircraft serial: 53311
- Aircraft time: 62,920 hours, 45,156 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 927
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED  LONGERON 10L BS  927.   LONGERON END WAS REPLACED IAW SRM 51-30-2, 51-30-5, 51-10-4, 51-10-3 PAR 21 AND 14. AND DWG 4925315-REV A.
